Ive been on Venlafaxine for about 2 years. Im now down to 37.5 every other day, which I know is an incredibly low dose, but if I try going any longer without them I get the dizziness or brain shivers. As others will know - its awful! I lasted about 4 days before, but the dizziness did not let up for the whole 4 days, so I gave in and took a tablet - the dizziness stopped within 30 mins!
If I try taking half a tablet - it only lasts half the time before the dizziness starts, so cutting down this way doesnt seem to work.
SO, does anyone know a better way OR has anyone gone through the dizziness and how long does it take before it stops.
Feel like I will never get off these bloomin tablets. I dont feel depressed when I dont take them, just really dizzy.
Cutting back on Venalafaxine's not easy for sure, I'm cutting back from 150 mg to 75 mg, but going to take at least a couple of months to do it. On the days I cut back I'm more irritable, quick tempered & feel 'troubled', could just be my psych. reaction to knowing I'm cutting back & anticipating withdrawal symptoms. The intention's to stay on 75 mg if it works. Won't risk a relapse by coming completely off meds. I'm fairly old, so it's less of a problem than it would be for a younger person. Wish you luck with your regime, hope it works out OK. George
Thanks for your comment. Hope you are successful in your cutting back. Ive been fine all the time ive gone to a lower dose, its just this last stage in coming off completely from the lowest dose. I hate the dizzy feeling, its awful :o(
prozac or SSRI bridge method would help ease the withdrawals i'd say as they would'nt be so severe then and as there appears to be a consensus that prozac appears to be somewhat easier to come off that Venlafaxine. Came off it myself and was'nt nowhere near as bad as what i was fearing last year i think.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.